MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - OVAL SNARE

UNITED STATES ENDOSCOPY GROUP, INC. ISNARE SYSTEM - OVAL SNARE
Model Number 00711086
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this complaint is not available for return to steris endoscopy for evaluation.The device history record was reviewed and confirmed the device lot was manufactured to specification.There have been no other complaints associated with this lot.Statements in the instructions for use include: "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid catheter kinking.Before reinserting the device into the endoscope, check to confirm that the needle and snare function and that they are in a retracted position." the distributor has offered in-service training on the use of the isnare system - oval snare to the user facility; however, the facility has not yet responded.No further issues have been reported.
 
Event or Problem Description
The user facility reported that the snare loop of an isnare system - oval snare detached from the device during procedural use.The procedure was completed with another snare and the detached component was retrieved.There was no reported harm to the patient or user of the device.

Brand Name
ISNARE SYSTEM - OVAL SNARE
Common Device Name
ISNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key11426767
Report Number1528319-2021-00007
Device Sequence Number16858204
Product Code FDI
UDI-Device Identifier00724995180805
UDI-Public(01)00724995180805
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K040961
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number00711086
Device Catalogue Number00711086
Device Lot Number2010896
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1